Boots Ibuprofen 3 Months Plus 100 mg/ 5 ml Oral Suspension Strawberry Flavour 100ml

£2.65
100 ML | £2.65 per 100ML
6693032

Relief of cold and flu symptoms and fever after vaccination.
See details below, always read the label.
Suitable for: Children 3 months to 10 years of age
Active ingredients: Ibuprofen

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

This product is temporarily unavailable online. Use ‘Find in store’ below to see if it’s in stock near you.

Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

FAST EFFECTIVE RELIEF FROM PAIN AND FEVER

For the fast, effective relief of mild to moderate pain such as teething pain, toothache, other dental pain, sore throat, headaches, minor aches and sprains and rheumatic and muscular pain. It can also be used to relieve the symptoms of colds and flu and to reduce fever, including fever after vaccination at 3 months of age.

With dosing syringe

Colour free

Sugar free

Suitable for

Children 3 months to 10 years of age

 

Age restriction

You must be at least 16 years old to purchase this product

How to use

Please read the enclosed leaflet carefully before use

Check the cap seal is not broken before first use. If it is, do not give the medicine.

It is important to shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack. The syringe can be used to measure 2.5 ml or 5 ml by drawing the liquid to the correct mark on the syringe.

  
Give this medicine to your child to swallow.



Age How much How often
3 months up to 6 months weighing over 5kg 2.5 ml 3 times in 24 hours
6 months up to 1 year 2.5 ml 3 to 4 times in 24 hours
1 year up to 4 years 5 ml 3 times in 24 hours
4 years up to 7 years 7.5 ml 3 times in 24 hours
7 years up to 10 years 10 ml 3 times in 24 hours


Don't give more often than every 4 hours

Give the lowest amount for the shortest possible time to relieve the symptoms.

For infants aged 3 to 5 months, if symptoms worsen or do not go away within 24 hours talk to your doctor.

For a child of 6 months of age and over, if this medicinal product is required for more than 3 days, or if symptoms worsen talk to your doctor.

 

 

Other uses

 
For fever relief after vaccination at 3 months of age: Give 2.5 ml. Give a second 2.5 ml after 6 hours, if you need to. Don't give any more medicine. See your doctor if fever continues.
 

 

Do not give to children under 3 months of age.

Warning: Do not exceed the stated dose.
  
Directions for using the syringe:
 
1. Shake the bottle for at least 10 seconds before use.
 
2. Push the syringe firmly into the plug (hole) in the neck of the bottle.

 
 

3. To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark (2.5 ml or 5 ml) on the syringe.
 
4. Turn the bottle the right way up, and then gently twist the syringe to remove from the bottle plug.

 
5. Place the end of the syringe into the child's mouth, normally to the side of the mouth between the gums and cheek. Press the plunger down to slowly and gently release the medicine.
 
6. If the table advises you to give more than 5 ml of the medicine, repeat steps 2 to 5 to give your child the correct amount of medicine.

 
After use replace the cap on the top of the bottle tightly.

Wash the syringe in warm water and allow to dry.

 

If you need more advice ask your pharmacist.
 

Hazards and Cautions

Before you give this medicine

Do not give:

  • If your child is under 3 months old, or weighs less than 5 kg
  • If your child has a stomach ulcer, perforation or bleeding, or has had one twice or more in the past
  • If your child is allergic to ibuprofen or any other ingredients in the product, aspirin or other non-steroidal anti-inflammatory medicines
  • If your child is taking aspirin with a daily dose above 75 mg, or other non-steroidal anti-inflammatory medicines

Talk to your pharmacist or doctor:

  • If your child has, or has had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems

If you are an adult and:
  • You are elderly
  • You smoke
  • You are breastfeeding
  • You are pregnant or trying to become pregnant

Keep all medicines out of the sight and reach of children.

Storage
Do not store above 25°C
Use by the date on the end flap of the carton

Precautions

This is a medicine;

  • Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist

  • Seek advice before using if you are pregnant, planning to become pregnant, breastfeeding or suffer from allergies                 

Active ingredients

Ibuprofen

Ingredients

Active ingredients: Each 5ml of oral suspension contains Ibuprofen 100 mg.

Also contains: maltitol liquid (E965), sodium citrate, sodium saccharin, sodium chloride

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.